# SDR DALA2018042002661

- Difficulty date: April 20, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 997
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE AFT MLG DOOR FRAME CHANNEL, BS 997, RBL 60 - LBL 60.   THE AFT MLG DOOR FRAME CHANNEL WAS REPLACED IAW SRM 51-30-2, AND 51-30-5.
